# SDR FDEA202008292064

- Difficulty date: August 29, 2020
- Submitted: September 19, 2020
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 18,039 hours, 10,135 cycles
- System (JASC): 2760 · Drag Control System
- Part: Hinge Arm
- Part number: A5777100001000
- Part serial: AD1991
- Condition: Delaminated
- Location: Rt Wing Spoiler
- Component: Spoiler, Airbus
- Component part number: A5777100001000
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, NR 4 SPOILER I/B CTR HINGE ARM I/B SURFACE DELAMINATED (S=30MM X   40MM,D=1.5MM), O/B CTR HINGE ARM O/B SURFACE DELAMINATED (S=30MM X   25MM,D=1.45MM).  RT WING, NR 4 SPOILER I/B & O/B CTR HINGE ARM DELAMINATED.  COMPLY WITH EA: 6-5750-T0356104; TITLE: WING-FLIGHT SURFACES-RT NR 4 SPOILER CENTER HINGE ARM OUTSIDE SURFACE DELAMINATION.  THIS IS CAT A REPAIR, MAJOR REPAIR IAW FEDEX GMM 6-2-100.
